Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 239, NWS Springfield, MO

June 15, 2009Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2009, 6:31 PM CDT for Douglas County, Ozark County, Missouri. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 6:31 PM CDT (23:31 UTC)
Expired
Jun 15, 2009, 7:30 PM CDT
In force
59 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:47 PM CDTHAIL 2Noble, MO2 INCH HAIL IN NOBLE
Jun 15, 6:50 PM CDTHAIL 1.75Wasola, MO
Jun 15, 7:03 PM CDTHAIL 1.256 Se Squires, MO1.25 INCH HAIL REPORTED AT HILO RIDGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 152331
SVRSGF
MOC067-153-160030-
/O.NEW.KSGF.SV.W.0239.090615T2331Z-090616T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 730 PM CDT.

* AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR THORNFIELD...OR 18 MILES SOUTH OF AVA...
  MOVING NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EASTERN DOUGLAS AND NORTHERN OZARK COUNTIES...INCLUDING THE TOWNS
  OF NOBLE...WILLHOIT...BRIXEY AND ROCKBRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3662 9264 3673 9276 3707 9254 3706 9209
      3686 9209 3669 9213
TIME...MOT...LOC 2332Z 244DEG 13KT 3669 9260

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 152350
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT MON JUN 15 2009

MOC067-153-160030-
/O.CON.KSGF.SV.W.0239.000000T0000Z-090616T0030Z/
DOUGLAS MO-OZARK MO-
650 PM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR DOUGLAS AND NORTHERN OZARK COUNTIES...

AT 647 PM CDT...THE PUBLIC REPORTED TWO INCH DIAMETER HAIL NEAR 
NOBLE...OR 15 MILES SOUTH OF AVA.  THIS STORM IS MOVING NORTHEAST AT 
15 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO TWO INCHES IN 
DIAMETER ALONG WITH WINDS UP TO 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN DOUGLAS AND NORTHERN OZARK COUNTIES...INCLUDING THE TOWNS OF
ROCKBRIDGE AND GENTRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3675 9269 3707 9254 3706 9209 3686 9209
      3669 9213 3662 9264
TIME...MOT...LOC 2348Z 233DEG 14KT 3675 9256

$$

CRAMER
000 
WWUS53 KSGF 160023
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT MON JUN 15 2009

MOC067-153-160030-
/O.CON.KSGF.SV.W.0239.000000T0000Z-090616T0030Z/
DOUGLAS MO-OZARK MO-
723 PM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR DOUGLAS AND OZARK COUNTIES...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM FIVE MILES NORTH OF THORNFIELD...OR 12 MILES SOUTH 
OF AVA...MOVING NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN DOUGLAS AND NORTHERN OZARK COUNTIES...INCLUDING THE TOWNS OF
WASOLA...SQUIRES AND NOBLE.

THIS WARNING MAY NEED TO BE EXTENDED AS A NEW STORM HAS DEVELOP 
NORTH OF THORNFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3675 9269 3707 9254 3706 9209 3686 9209
      3669 9213 3662 9264
TIME...MOT...LOC 0022Z 235DEG 14KT 3677 9266

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:29 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 15, 3:29 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT MON JUN 15 2009

.DISCUSSION...

A WARM FRONT EXTENDED FROM NORTHEAST KANSAS TO SOUTHEAST MISSOURI
EARLY THIS AFTERNOON. INTENSE CONVECTION HAD DEVELOPED ALONG THE
FRONT ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI.TEMPERATURES IN
THE 80S AND DEW POINTS IN TH LOWER 70S WERE YIELDING SURFACE BASED
CAPES NEAR 4000 J/KG. DESPITE STRONG INSTABILITY CONVECTION HAS
BEEN SUPPRESSED TO THE SOUTH AND WEST OF THE FRONT WHERE 850-700
MB TEMPERATURES HAD WARMED.

THIS UNSTABLE ATMOSPHERE WILL SET THE STAGE FOR STRONG TO SEVERE
CONVECTION TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH
PLAINS INTO THE EVENING AS A SHORTWAVE TROUGH COMES OUT OF THE
SOUTHERN ROCKIES AND A SURFACE LOW DEVELOPS OVER SOUTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO EVOLVE INTO A COUPLE OF CONVECTIVE
COMPLEXES THAT WILL PUSH EAST WITHIN THE MEAN WESTERLY FLOW. AMPLE
DEEP LAYER SHEAR AROUND 40 KTS AND INSTABILITY WILL BE IN PLACE TO
SUPPORT SEVERE STORMS. POTENTIAL EXISTS FOR LARGE BOWING SEGMENTS
WITH SIGNIFICANT DAMAGING WINDS. AN ISOLATED TORNADO RISK CANNOT
BE RULED OUT WHILE LARGE HAIL WILL BE POSSIBLE MAINLY IN ROTATING
UPDRAFTS. THUNDERSTORMS WITH A CONTAINED RISK OF SEVERE WEATHER
MAY BE ONGOING TUESDAY MORNING AS A CONVECTIVE COMPLEX MAKES IT
WAY ACROSS THE REGION.

ADDITIONAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL RESULT
IN THE RISK OF FLASH FLOODING. WHILE THE EXACT LOCATION OF THE
HEAVIEST RAIN IS UNCERTAIN...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE AREA.

AN UPPER RIDGE WILL BUILD NORTH AS WE HEAD INTO MIDWEEK WITH THE
STRONGER BELT OF WESTERLIES RETREATING NORTH. THIS WILL BRING AT
LEAST A COUPLE OF DAYS OF DRY WEATHER. HOWEVER VERY WARM AND MUGGY
CONDITIONS ARE IN STORE.

MODELS DEPICT A COUPLE OF SHORTWAVES COMING AROUND AND FLATTENING
THE RIDGE LATER IN THE WEEK AND THE WEEKEND. THIS COULD BRING THE
CHANCE OF CONVECTION TO THE AREA THURSDAY AND AGAIN SUNDAY.

FOSTER

&&

.AVIATION...

ISOLATED THUNDERSTORMS WILL AFFECT THE AREA THIS AFTERNOON WITH A
WARM FRONT JUST NORTH OF THE JOPLIN AND SPRINGFIELD TERMINALS.
OTHERWISE VFR CONDITIONS ARE EXPECTED. THUNDERSTORMS ARE EXPECTED
TO DEVELOP OVER KANSAS BY THIS EVENING THEN SPREAD EAST INTO THE
MISSOURI OZARKS TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING
THESE STORMS AS THEY PUSH ACROSS THE AREA. SEVERE STORMS WILL BE
POSSIBLE. LOW LEVEL WIND SHEAR WILL ALSO DEVELOP TONIGHT AS THE
LOW LEVEL JET STRENGTHENS.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT AND TUESDAY MORNING ACROSS THE
MISSOURI OZARKS
KS...FLASH FLOOD WATCH TONIGHT AND TUESDAY MORNING ACROSS EXTREME
SOUTHEAST KANSAS.

&&
Hazardous weather outlook, Jun 15, 12:10 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT MON JUN 15 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1210 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF
  BALLS...WIND GUSTS TO 60 MPH...VERY HEAVY RAINFALL AND LOCALIZED
  FLOODING...AND ISOLATED TORNADOES

  AREAS AFFECTED AND TIMING:

  THIS AFTERNOON...AREAS ACROSS SOUTHWEST MISSOURI...PRIMARILY
  NORTH AND EAST OF A LINE FROM NEVADA TO WEST PLAINS.

  AFTER 6 PM...AREAS ACROSS SOUTHEAST KANSAS AND SOUTHWEST
  MISSOURI. CONVECTION WILL FORM OVER EASTERN KANSAS AND MOVE
  ACROSS SOUTHWEST MISSOURI DURING THE OVERNIGHT HOURS

  DISCUSSION:

  EARLY THIS AFTERNOON...THUNDERSTORMS FORMING ALONG THE SURFACE
  WARM FRONT EXTENDING FROM NEVADA TO EMINENCE WILL LIKELY TURN
  SEVERE QUICKLY WITH SIGNIFICANT SURFACE INSTABILITY. GOLF BALL
  SIZE HAIL...DAMAGING WINDS TO 60 MPH...AND ISOLATED TORNADOES
  WILL BE POSSIBLE.

  LATE THIS AFTERNOON INTO THE EVENING HOURS...REDEVELOPMENT OF
  STORMS ARE EXPECTED ACROSS SOUTHWEST MISSOURI AND WESTERN
  KANSAS. THE ENVIRONMENT FAVORS THE DEVELOPMENT OF SUPERCELLS IN
  THIS AREA. THIS ACTIVITY SHOULD SPREAD EAST INTO THE WESTERN
  PORTIONS OF THE OUTLOOK AREA THIS EVENING. LARGE HAIL TO THE
  SIZE OF GOLF BALLS....DAMAGING WINDS AND ISOLATED TORNADOES WILL
  BE POSSIBLE. THIS ACTIVITY IS EXPECTED TO DEVELOP INTO A COMPLEX
  OF STORMS AND PUSH EAST ACROSS THE OUTLOOK AREA OVERNIGHT. THE
  MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE
  OF QUARTERS AND DAMAGING WINDS. HEAVY RAINFALL WILL ONCE AGAIN
  BE POSSIBLE WHICH COULD LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY
  MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS
  TIME.

  TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY
  AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE
  EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KARDELL

In the hours before

Local storm report, Jun 15, 2:39 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             GAINESVILLE             36.60N 92.43W
06/15/2009  E0.88 INCH       OZARK              MO   AMATEUR RADIO

&&

DCRAMER
Local storm report, Jun 15, 2:59 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             GAINESVILLE             36.60N  92.43W
06/15/2009  E1.00 INCH       OZARK              MO   BROADCAST MEDIA

&&

RUNNELS
Local storm report, Jun 15, 3:17 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      LINN CREEK              38.04N  92.71W
06/15/2009                   CAMDEN             MO   EMERGENCY MNGR

            MORETHAN 20 HOMES AND BUSINESSES FLOODED WITH UP TO 4
            FEET OF WATER. MOST FLOODING OCCURED IN LINN CREEK AND
            SUNRISE BEACH

&&

LD
Special weather statement, Jun 15, 3:19 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT MON JUN 15 2009

MOZ097-152045-
HOWELL MO-
319 PM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN HOWELL COUNTY UNTIL 345 PM
CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF VIOLA...OR 15 MILES SOUTHWEST
OF WEST PLAINS...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

RUNNELS
Local storm report, Jun 15, 3:30 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      5 E ST. ROBERT          37.83N  92.09W
06/15/2009                   PULASKI            MO   EMERGENCY MNGR

            TEXAS ROAD SOUTH OF INTERSTATE 44 WAS WASHED OUT BY
            FLOOD WATERS. THERE IS NOW A HOLE 20 FEET DEEP AND 20
            FEET ACROSS IN THE ROAD.

&&

LD
Special weather statement, Jun 15, 6:08 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT MON JUN 15 2009

MOZ105-152345-
OZARK MO-
608 PM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN OZARK COUNTY UNTIL 645
PM CDT...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES WEST OF GAINESVILLE...OR 20 MILES SOUTH
OF AVA...MOVING NORTHEAST AT 10 MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN OZARK
COUNTY...INCLUDING THE TOWNS OF THORNFIELD AND NOBLE.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:10 AM CDTAreal Flood AdvisorySGFBenton, St. Clair6 hr
Jun 15, 5:33 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan42 min
Jun 15, 5:39 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas51 min
Jun 15, 6:03 AM CDTTornado WarningSGFCamden, Miller27 min
Jun 15, 6:11 AM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jun 15, 6:27 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski48 min
Jun 15, 7:27 AM CDTFlash Flood WarningSGFCamden, Maries, Phelps, Pulaski5 hr
Jun 15, 8:35 AM CDTFlash Flood WarningSGFDent3 hr
Jun 15, 11:53 AM CDTFlash Flood WarningSGFBenton, Camden, Dent, Maries, Miller, Morgan and 2 more3 hr
Jun 15, 12:00 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster45 min
Jun 15, 12:11 PM CDTSevere Thunderstorm WarningSGFTexas, Wright49 min
Jun 15, 12:59 PM CDTFlash Flood WarningSGFTexas, Wright4 hr
Jun 15, 1:24 PM CDTSevere Thunderstorm WarningSGFShannon, Texas51 min
Jun 15, 1:39 PM CDTSevere Thunderstorm WarningSGFOregon51 min
Jun 15, 1:57 PM CDTTornado WarningSGFOregon33 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon35 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark54 min
Jun 15, 2:25 PM CDTSevere Thunderstorm WarningSGFOregon31 min
Jun 15, 2:41 PM CDTFlash Flood WarningSGFOregon, Shannon5 hr
Jun 15, 2:55 PM CDTFlash Flood WarningSGFDent, Phelps3 hr
Jun 15, 3:02 PM CDTAreal Flood WarningSGFBenton, Camden, Maries, Miller, Morgan, Pulaski18 hr
Jun 15, 3:35 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more20 hr
Jun 15, 5:58 PM CDTAreal Flood WarningSGFDent, Phelps18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.